# SDR IPXA2019111869048

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8
- Aircraft time: 2,695 hours, 385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Status Message
- Condition: Activated
- Location: Pseu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AIN FLIGHT GOT "GEAR MONITOR" STATUS MESSAGE.PSEU GND TEST I.A.W. AMM 32-61-00 REV. 30.10 "PASS", NEVERTHELESS CLEANED R/H WING GEAR UPLOCK SENSORS. A/C O.K. FOR FLIGHT.
